# SDR IXXA2022042911

- Difficulty date: March 11, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal Plate
- Part number: 149T69102
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG DOOR AFT EDGE SEAL PLATES ARE COMING LOOSE AND HAS MULTIPLE AREAS OF DELAMINATION
